# SDR IPXA2018091233896

- Difficulty date: August 7, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146U511413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, COROSSION ON UPPER CHORD OF MAIN DECK FLOOR STRUCTURE AT STA 1960, NEAR RBL11.33. REPAIR IAW EO B747-5310-69798-A.
